# SDR CALA0000471

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL SKIN OF LT SIDE OF RUDDER DENTED BETWEEN CENTER AND LOWER HINGE POINT.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 10A, 51-10-4, 51-10-3, AND 51-30-6.
